# SDR SWIA202265279

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 17,702 hours, 10,202 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBD FLAP IS REMOVED. (REF AMM 27-15-06)    (FILED - CLOSED)    INSTALLED NEW RIGHT HAND WING INBD FLAP IN REFERENCE TO AMM 27-15-06.  RIG CHECKED GOOD FLAP OPERATES NORMAL FROM 0-45-0
